# SDR CA060307009

- Difficulty date: March 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 5,743 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Part number: 10357479
- Condition: Worn
- Location: Magneto
- Part time: 790 hours
- Component: Magneto, Bendix
- Component part number: BL6006163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 500 HR MAG INSPECTION, FOUND SHAFT FOR THE ROTATING MAGNET WORN BEYOND LIMITS.  BELIEVE SOMEONE HAD TRIED TO CHANGE THE COUPLING AND THEN COULD NOT PULL COUPLING OFF THE SHAFT.  THE NUT WAS REINSTALLED, TIGHTEN AND NEW COTTER PIN INSTALLED, BUT FAILED TO TORQUE THE NUT.  THIS IN TURN DID NOT LOAD THE SPACER PROPERLY WHICH THEN WORN THE SHAFT PREMATURELY.
